# SDR UALA2010101803848

- Difficulty date: October 17, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 51,424 hours, 18,823 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 90
- Condition: Damaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE L WINDSHIELD ECAM, FLT DIVERTED.  STARTED REMOVAL OF CAPTAIN'S WINDOW. RMV'D INNER TRIM AND UPPER AND LOWER OUTER FRAME, CENTER FRAME STILL SEALED TO AIRCRAFT AND 2 BOLTS SEALED IN.  REPLACED CAPTAIN'S WINDSHIELD.  LAST LEG REPORT SHOWED LT WINDSHIELD SENSOR. AFTER FINDING CORRECT SENSOR RESISTANCE, PER TSM REPLACED WHC NR 1.
